# SDR 04FDEA00377

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 3110M24P001A
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE I/B TRAILING EDGE LOWER BALL SCREW G/B SUPPORT BRACKET IS CRACKED.  REMOVED DAMAGED BRACKET IAW SRM 51-35-01.  RECEVIED NEW BRACKET P/N 311OM24POO1A.  LOCATED AND DRILLED IAW SRM 51-31-01.  INSTALLED BRACKET ACTUATOR IAW SRM 51-31-01 AND 51-31-01.
